# SDR SWAA2021121343788

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.750 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.800 INCH ; 2021-525783 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 05-MAR-22.; [02] REPAIRED LOWER INSPAR SKIN LH HORIZONTAL STABILIZER AT STATION 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGN OFFS BELOW
